# SDR CALA2022120503300

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 69,013 hours, 25,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL FWD BULKHEAD AT L/H SIDE UPPER WEB IS CRACK (REF AAR NR 99952546) REMOVED AND REPAIRED DAMAGE CRACK AT MAIN LANDING GEAR WHEEL WEL L FWD BULKHEAD AT L/H SIDE UPPER WEB IAW B737-800, SRM 57-10-10- 2R-3; PERFORMED NDT IAW 737 NDT PART 6, 51-00-00, PROC 23.
